# SDR FDEA201010284189

- Difficulty date: October 28, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 90,419 hours, 26,163 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N29321
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 324 FLOORBEAM HAS SEVERAL AREAS OF CORROSION ON UPPER SURFACE BETWEEEN BL 0 AND RBL 40.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101. ORIG MATERIAL .125 AFTER REWORK .085.   R & R UPPER CHORD RBL 62 TO LBL 62 IAW SRM 51-40-02. CLASSIFIED CATEGORY "A" MAJOR REPAIR.
